RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bikmetov, Aydar Renatovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:413
Abstract pages:1902
Full texts:526
References:254
E-mail: ,
Keywords: asymptotics, Schrodinger operator eigenvalue.
   
Main publications:
  • A. R. Bikmetov, D. I. Borisov. O diskretnom spektre operatora Shredingera s uzkoi potentsialnoi yamoi // Teoreticheskaya i matematicheskaya fizika. 2005. T. 145. # 3. C. 373–385.
  • A. R. Bikmetov. Asimptotiki sobstvennykh elementov kraevykh zadach operatora Shredingera s bolshim potentsialom, lokalizovannym na malom mnozhestve // Zhurnal vychislitelnoi matematiki i matematicheskoi fiziki. 2006. # 4. S. 666–681.

http://www.mathnet.ru/eng/person20614
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/790311

Publications in Math-Net.Ru
2017
1. A. R. Bikmetov, I. Kh. Khusnullin, “Perturbation of Hill operator by narrow potentials”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 7,  3–13  mathnet; Russian Math. (Iz. VUZ), 61:7 (2017), 1–10  isi  scopus
2015
2. A. R. Bikmetov, V. F. Vil'danova, I. Kh. Khusnullin, “On perturbation of a Schrödinger operator on axis by narrow potentials”, Ufimsk. Mat. Zh., 7:4 (2015),  25–33  mathnet  elib; Ufa Math. J., 7:4 (2015), 24–31  isi  scopus
2012
3. A. R. Bikmetov, R. R. Gadyl'shin, “Perturbation of an elliptic operator by a narrow potential in an $n$-dimensional domain”, Ufimsk. Mat. Zh., 4:2 (2012),  28–64  mathnet  mathscinet
2006
4. A. R. Bikmetov, R. R. Gadyl'shin, “On the spectrum of the Schrödinger operator with large potential concentrated on a small set”, Mat. Zametki, 79:5 (2006),  787–790  mathnet  mathscinet  zmath  elib; Math. Notes, 79:5 (2006), 729–733  isi  scopus
5. A. R. Bikmetov, “Asymptotics of eigenelements of boundary value problems for the Schrödinger operator with a large potential localized on a small set”, Zh. Vychisl. Mat. Mat. Fiz., 46:4 (2006),  667–682  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 46:4 (2006), 636–650  elib  scopus
2005
6. A. R. Bikmetov, D. I. Borisov, “Discrete Spectrum of the Schrodinger Operator Perturbed by a Narrowly Supported Potential”, TMF, 145:3 (2005),  372–384  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 145:3 (2005), 1691–1702  isi  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019